MathSciNet Relay Station
MathSciNet bibliographic data
MR1768508 (2001d:20036) 20F40 (20F05 20F36)
Xicoténcatl, Miguel A. The Lie algebra of the pure braid group. Bol. Soc. Mat. Mexicana (3) 6 (2000), no. 1, 55–62.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement